← Return to Side effects of Pristiq

Discussion
Native Floridian (@nativefloridian)

Side effects of Pristiq

Depression & Anxiety | Last Active: May 8 12:25pm | Replies (386)

Comment receiving replies
@ayethepan

Hello, Savanti!
I like your advice to our anonymous friend re: Pristiq and coming off of a medication. However, I would–with respect–disagree strongly with your latter statement as an entire matter of fact for all people who suffer, have suffered, or will suffer from a mental illness. It is not the case that all individuals can alter their brain and neuro-chemistry through physical activity, exercise, and mental activity, exercise, and the sundry life changes that are, to be certain, good for most everyone who suffers from a mental illness. There are those folks in this world whose brain and neuro-chemistry are hard-wired in such a way congenitally (or as a result of brain injury or trauma) that they will never be able to overcome this “hard wiring” or “re-wiring” that results from trauma whether physical, neurological, or psychological. This is akin to saying a person suffering from epilepsy can change the disorder and end all seizures by making life changes. There are some things epileptic patients can do, to be sure, but such changes are not a pancea for all persons who so suffer. Psychiatry, Psychology, Psycho-biology, Neuro-biology and all the sundry related sciences have not determined–and, I think, likely never will–all that there is to know—and most importantly, to do—in addressing these issues. This is why a combination of medication AND “talk therapy” AND life changes/coaching and sometimes cognitive therapy and related are all valid and necessary or useful in varying ways for various people. There is no one approach that is right for all. It is dangerous, and no doubt so, to toil and explore the neurotransmitters through use of chemicals in medication. Yet, without such approachs many people including myself would never find any relief.
I look forward, I sincerely hope, to a response. Again, my sincerest respects to you.

Jump to this post


Replies to "Hello, Savanti! I like your advice to our anonymous friend re: Pristiq and coming off of..."

100% agreed

  Request Appointment